MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex I.C. Temperature Sensing Foley Catheter; Latex Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex I.C. Temperature Sensing Foley Catheter; Latex Foley Catheter
Catalog Number 129414M
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after being placed, the foley catheter balloon deflated and came out on its own.Upon checking the balloon, there was a water leak.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.The product had caused the reported failure.Sample was evaluated and observed there was a pinhole on the bottom part of sac collar that allowed water to leak out.Pinhole was examined under microscope and noted to be round and smooth.A review of the manufacturing process indicates that the process can produce of this type of defect.Therefore, this failure mode confirmed manufacturing related.A potential root cause for this failure could be due to bubble during dipping process.The labeling is found to be adequate.No non conformances were identified in any of the dhrs.Therefore, no additional action required at this time.Correction: d,h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex I.C. Temperature Sensing Foley Catheter
Common Device Name
Latex Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50089790
Report Number1018233-2026-05032
Device Sequence Number13381610
Product Code MJC
UDI-Device Identifier00801741046322
UDI-Public(01)00801741046322
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129414M
Device Lot NumberMYKZ1336
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown